# SDR USAA070023

- Difficulty date: January 10, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 727 + 7 RBL 3.    ACCOMPLISHED DOUBLER REPAIR IAW SRM 51-10-02, 53-60-53, TR 53-10-06B   DEFECT SIZE: .5"
